Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online
Ask a Homeopath   »  

Suffering from adrenal fatigue illness and hair loss. Given tablets containing serenoa complex. Side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hello doctor
I am 25 years old male, am suffering from adrenal fatigue illness since last 5 yrs. But came to know suffering from great amount of hair loss. Visited richfeel clinic, dey said to take oral tablets which contain serenoa complex. Does it hav any side effects? Does it help . Does it hav any impact on my sex life? Please show me the way to cure hair loss and adrenal fatigue both
Posted Wed, 31 Jul 2013 in Alternative Medicine
Answered by Dr. Chakravarthy Mazumdar 3 hours later

Adrenal fatigue is a very vague term and can be attached to a lot of symptoms and not necessarily to hair loss. This is generally not accepted by allopathic stream of physicians. A lot alternative therapists / Naturopaths use this term.

So If you have great amount of hair loss you should first think of local problems and familial genetics. Dandruff, Psoriasis, Unhealthy hair are the first attributes. I hope your doctor had ruled them out. Since you have visited a trichology specialty clinic I assume you are completely tested.

Now coming to serenoa complexm, they are product of an american herb. The constituents have medicinal value. They are being used as phytotherapy for Benign Prostatic Hyperplasia in men to reduce the symptoms alternative to Finasteride.

Main stream Dermatologists and Trichologist also use Finasteride to improve hair growth. Serenoa spp is a useful alternative to alpha 1-receptor antagonists like Finasteride. So you should expect the same side effects about the use of serenoa as that of Finasteride. The most commonly reported are allergic reaction with hives, nausea and abdominal pain. Other than that breast lump, discharge from breast. less frequently reported are sexual issues with men like loss of interest, tough orgasm, abnormal ejaculation.

At the end I would like to convey that every person reacts differently for every drug. It depends on the receptors and the genetics. The above reported were under trials. It is up to you to be aware and choose and report to the doctor early. If you fear about the drug and stop using it you may lose the benefit as well. Remember if you report during the early stages most of them are reversible.

Hope this helps.
Above answer was peer-reviewed by
Follow-up: Suffering from adrenal fatigue illness and hair loss. Given tablets containing serenoa complex. Side effect? 2 hours later
trichologists says DHT is the reason for hair loss. should I take serenoa complex (saw palmetto ) tablets? are there any other treatments for DHT reduction which can stop my hairloss? do richfeel company give genuine medicine which can be trusted ? is there any risk of faking the ingredients by the company? am just feared of the side effects such as erectile dysfunction. please guide me whether I should trust their medicines or not. and if not then plz suggest me alternative good treatment
Answered by Dr. Chakravarthy Mazumdar 13 hours later

Serenoa complex works like Finasteride which reduces DHT.
I am not sure if the medicine (saw palmetto or Serenoa) given by Richfeel is good or not. In India there is no body that undertakes regular testing of each product by each company unlike US.
You can try sawpalmetto from other brands like GNC ( Guardian pharmacy). You can seek a alternative treatment from Homeopath / Ayurveda specialistss.

Believe in one doctor and medicine at least for one year to see the results.

Above answer was peer-reviewed by
Follow-up: Suffering from adrenal fatigue illness and hair loss. Given tablets containing serenoa complex. Side effect? 8 hours later
thank u dr for ur feedback.
another illness am havin is extreme fatigue. to make u knw more abt dis illness , will hav to tell u some of my past facts.
I did nt ate fruits nd vegetables till the age of arnd 16 as wenever I ate , vomitted. so did nt get proper nutrition . am a vegetarian and had roti nd dals in my diet. now I hav proper balanced diet after age of 16.
As the stress of studies increased I had flight and fight responses vey often.hav very anxious nature, get feared easily. since the age of 20, I started experiencing great amount of fatigue. hav shown to many doctors and hav done all tests , but all shows normal results . get fatigued by doing small tasks such as climbing 10 stairs. dnt lik to get up in morning as fatigued. doctor says its due to stress. is this adrenal fatigue or chronic fatigue syndrome?
plz suggest me an effective treatment .I think this has link to my hairloss
Answered by Dr. Chakravarthy Mazumdar 15 hours later

Allopaths term this as CFS (Chronic fatigue syndrome). The reasons are largely unknown. However it requires the expertise of a Rheumatologist who can diagnose it as CFS. I suggest a consultation with one in your area.

It is not too late, you can still build up your immunity by eating dark colored vegetables and fruits every day. Make it a goal to eat all 7 dark colors available like yellow, orange, red, green, blue, white and black. Include them in every meal as far as possible. Similarly try to taste all kinds.

You can supplement with Tab NUTRILITE, FRUITS AND VEGETABLES, two tablets a day 30 min after meal and NUTRILITE, DAILY, two tablets a day, 30 min after meal. You continue this for 3 months and get back to me.

All the best.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor